# SDR ASAA2015111413765

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 28,026 hours, 8,571 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4922
- Condition: Failed
- Location: Fuel Quantity
- Part time: 32,628 hours, 9,757 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS REPORTED BY FUELER CENTER REFUEL PANEL INDICATOR INOPERATIVE.  ACFT GROUNDED. PERFORMED FIM TASK 28-21, TASK 805, CONTINUITY CHECKS GOOD AT D11322.  REPLACED THE CENTER TANK REFUEL QTY INDICATOR.  OP TEST NORMAL. REF AMM TASK 28-41-61-400-801.
